# SDR DHL200080394C

- Difficulty date: January 24, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD CARGO COMP NR 636 ACCESS DOOR SKIN SHOWS CRACK 3 INCHES AT FS 70.  PERFORMED STOP DRILL AND FABRICATED DOUBLER IAW SRM 52-2-0 PAGE 7.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8 PAGE 11 & 12.  INSTALLED DOUBLER WITH SOLID RIVETS ON FWD CARGO ACCESS DOOR IAW SRM 51-1-21 PAGE 6.
